Please describe a good sleep aid besides tylenol (acetaminophen) pm?

Others. I would try to first find out what is causing the sleep disturbance. May want to see your primary care md to assess. Possible sleeping agents include Benadryl and melatonin, which are over the counter, Ambien , lunesta, sonata, (zaleplon) trazodone, rozerem, etc.

Related Questions

What is a good sleep aid aside from tylenol (acetaminophen) pm?

Melatonin, sleep rou. While many OTC meds help with sleep including PM aspirin, Benadryl (diphenhydramine) and specific sleep products. These often leave people feeling hung over the following morning. They are also not good over the long term. Melatonin, which you will find in the vitamin section, is effective and safe. Developing a regular bedtime routine may also help over time and,is your safest and most effective option. Read more...

Does Tylenol (acetaminophen) +sleep aid =Tylenol (acetaminophen) pm?

Tylenol (acetaminophen) PM. This is a combination medication that includes - acetaminophen (Tylenol) and diphenhydramine (Benadryl). It can be effective for sleep but unless pain or inflammation is associated with your insomnia, the Tylenol may not be a necessary component. Read more...

Does tylenol (acetaminophen) pm work as a sleep aid even if you're not sick?

Not really. Tylenol (acetaminophen) pm has a decongestant in it of course, which doesn't help regarding sleep at all. There is often a small amount of antihistamine added, meant to dry up mucous, and to be mildly sedating. It doesn't always work, and antihistamines should not be used as sleep aides. First, there are better ones, and second, true sleep issues should be addressed. Warm milk and quiet environment is still best. Read more...

Pain reliever pm with acetaminophen 500mg and sleep-aid diphenhydramine hci 25mg?

Question? What is your question? Typically the pm pain relievers contain an antihistamine to promote sleep. But you may be groggy in the morning when you wake up. If you do not need pain relief try to avoid them, too much tylenol (acetaminophen) can have very bad side effects. Also please take only infrequently, never on a continuous basis. If sleeping is a problem, talk to your physician. Read more...